# SDR ASAA2023101645685

- Difficulty date: October 16, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N943AK
- Make and model: Boeing 737-9
- Aircraft serial: 44084
- Aircraft time: 4,647 hours, 1,309 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MASTER CAUTION ANTI-ICE ILLUMINATED AND EXTINGUISHED WITHIN 2 SECONDS, UNABLE TO DETERMINE WHICH ENG ANTI-ICE SYSTEM WAS TRIGGERED - TAT 9*C, VISIBLE RAIN. GROUNDED - YES. NO STATUS MESSAGES OR FAULTS LOGGED. WITH CREW ASSISTANCE RAN BOTH ENGINES FOR ANTI-ICE SYSTEM OPERATIONAL TEST. NO FAULTS OR DEFECTS NOTED - REF B737-9 AMM 30-21-00-860-002.
